# SDR AALA20150802002

- Difficulty date: August 2, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 46,479 hours, 19,004 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RT WING MAIN TANK INDICATION BLANKED & RT WING TOTALIZER BLANKED.  R & R LT WING COMPENSATOR PROBE IAW AMM 28-41-21-401.
